# SDR AALA202411119595

- Difficulty date: November 8, 2024
- Submitted: November 11, 2024
- Operation: Air carrier
- Aircraft: N165US
- Make and model: Airbus A321-211
- Aircraft serial: 1431
- Aircraft time: 75,636 hours, 29,382 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 1693
- Condition: Faulty
- Location: Zone 200
- Part time: 69,749 hours, 29,384 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING OPS TEST OF EMERGENCY LIGHT SYSTEM, FOUND AFT 13WL EPSU FAULTING. REMOVED AND REPLACED EPSU.
